# SDR SIMA20190306001

- Difficulty date: March 6, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N826AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145592
- Aircraft time: 34,401 hours, 30,087 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL AFT FLASH LIGHT IS INOP. C/A-DEFERED AFT F/A FLASH LIGHT C/W MEL PROCEDURES. REMOVED AND REPLACED AFT FA FLASHLIGHT AND CRADLE OPC GOOD IAW AMM 33-50-16 MEL ITEM RESTORED.
